# SDR TIMA20140422011

- Difficulty date: April 22, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech C-99
- Aircraft serial: U238
- Aircraft time: 22,128 hours, 37,144 cycles
- Engine: Pwa PT6A36
- Engine time: 28,563 hours, 44,942 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A36
- Part serial: PCE38070
- Condition: Sparks
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PILOT OBSERVED FLAMES & SPARKS COMING FROM THE LT ENG EXHAUST.  LT ENG ITT WAS APPROACHING LIMITS, SO PILOT RETARDED THE THROTTLE TO IDLE & RETURNED FOR LANDING.
